2019
Том 71
№ 11

All Issues

Oliinyk A. S.

Articles: 1
Article (Russian)

Metric properties of functions defined by partial automata

Nekrashevich V. V., Oliinyk A. S., Sushchanskii V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 11. - pp. 1500–1510

We characterize natural categories in which morphisms are defined by partial automata of the following three types: asynchronous automata, window automata, and automata synchronous over finite alphabets. We distinguish subcategories whose morphisms are defined by finite automata.